MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number IT2110X21B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy evo ventilator was returned to a third-party service center for maintenance servicing.There was no serious patient harm or injury that occurred or was reported.During evaluation of the device at the third party service center, a ventilator inoperative error occurred.The service technician states that the system printed circuit assembly (pca) board was replaced to address the issue.Additionally, the display pca is defective and needs to be replaced.The air foam inlet filter, particulate filter, and muffler were replaced for maintenance.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24489125
Report Number2518422-2026-007397
Device Sequence Number20087770
Product Code CBK
UDI-Device Identifier00606959055421
UDI-Public(01)00606959055421
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberIT2110X21B
Device Catalogue NumberIT2110X21B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown